MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS; AIRWAY ADAPTOR, NASAL CANNULA

PHILIPS MEDICAL SYSTEMS; AIRWAY ADAPTOR, NASAL CANNULA
Model Number M2773A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer stated that they were unable to disconnect the ett from the etco2 for suctioning.There was no reported patient incident injury.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.H3 other text : the adaptor was discarded as medical waste.

Brand Name
NA
Common Device Name
AIRWAY ADAPTOR, NASAL CANNULA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key8802149
Report Number9610816-2019-00187
Device Sequence Number2693835
Product Code MHX
UDI-Device Identifier20884838072118
UDI-Public(01)20884838072118
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2773A
Device Catalogue Number989803144551
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 MO